i have recently changed pill to microgynon 30. I have noticed that I have two lumps of hair missing in my head the size of 3cm length and width being the largest. I also suffer with stress and anxiety. What could be the reason for this? It is not something serious is it?
As per your query you have symptoms of lumps of hair missing in the head which could be due to fungal infection, stress, hormonal fluctuations, improper hygiene and due to nutritional deficiency.
Need not to worry. I would suggest you make sure about complete nourishment of scalp and maintain proper hygiene of your scalp. Consult a dermatologist for proper examination and go for required testing done and then start treatment. The doctor may also prescribe supplements containing biotin, Acetylcysteine, copper as active ingredients. You can use finasteride preparations as well.
Hope I have answered your query. Let me know if I can assist you further.
I am female aged 41, 1.70m tall and weight 96Kg. I have breast cancer and have just finished chemotherapy. I was given 3 x 3wk cycles of docetaxal and a trial drug called artemis and then 3 x 3wk cycles of FEC, with one of those weeks with the artemis trial drug. I am due to have a lumpectomy in a couple of weeks, which I should have had earlier this month, but a CT scan showed that I developed a blood clot in my right lung during chemotherapy. I am on the blood thinner enoxaparin sodium. Earlier this week, I noticed a lump on my head which was not there before, and I have also been getting headaches. The lump is not sensitive to touch although the top of my head has been tender since I lost all of my hair around the 5 cycle, which is now growing back. Is this something that I should go back to my cancer health care nurse/oncologist about or is it just a lump with normal headaches given what I have been through recently?
Hi I m 45 years old a smoker, this week I have had my heart beat faster and skip a beat when I check. It started on Thurs. at work it lasted about 10min mid day then again late that night as I was sitting and relaxing. the next couple of days it started again while sitting and getting ready to eat and just after drinking water it seems to be lasting a little longer each time. does the skip of a beat damage your heart, cause it stress? I have read that stress brings it along is there anything you can do to help calm this down
Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..
I am 25 male i have been having acute chest pain in my upper left chest right at the naval since sunday. Yesterday i started feeling drugged out of nowhere, dizzy, cloudy, just not right. I also find my self confused, i work as a machinist i have been doing things and forget what im doing while im doing it, or walk into a place that with out know why. Everyone is telling me its anxiety, and that its in my head i would really like to think that. but its not going away.
i have what feels like the stitch in my heart for the whole day (12 hours)...last week i woke up every night with fright feeling like i was going to pass out and with palpatations or fluttery feeling in my heart. how do i know if this is anxiety or a heart issue
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...